# SDR DALA2018010500129

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 67,596 hours, 22,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW COMPARTMENT, AFT SIDE OF BS 1787 BULKHEAD, STRINGER 4R TO 6R,  NUTPLATE STRAP CORRODED AT FORWARD EDGE OF THE APU INLET DOOR.    REMOVED AND REPLACED THE APU INLET DOOR ASSY IAW AMM 49-15.
